# SDR HNAA0600071

- Difficulty date: July 11, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 29,742 hours, 34,166 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864202
- Condition: Failed
- Location: Mlg Door
- Part time: 29,742 hours, 34,166 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DOOR AMBER LIGHT REMAINED ON AFTER GEAR RETRACTION.  REPLACED NOSE GEAR PROXIMITY SENSOR.
